# SDR MALA010463

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT I/B SEAT TRACK AT LBL 18.3 IS CORRODED AT THE CENTER AISLE FLOORBOARD FLANGE FROM STA 294-376. MX REMOVED CORROSION IAW 51-21-42 MATERIAL REMAINING OUT OF LIMITS.  REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK REPLACED TRACK FROM STA 294-376 AREA TO SPLICE IS 401.9 IS WITHIN ALLOWABLE LIMIT.
